MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24703
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 104mm from the tip.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description
Reportable based on device analysis completed on 07aug2024.It was reported that balloon inflation failure occurred.The 85% stenosed target lesion was located in the mildly tortuous and mildly calcified right anterior tibial artery.A 2.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilatation.The balloon was inflated twice, and it was noted that the balloon unable to fully inflate.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed a pinhole 104mm from the tip.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20006808
Report Number2124215-2024-51314
Device Sequence Number7257668
Product Code DQY
UDI-Device Identifier08714729782230
UDI-Public08714729782230
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model Number24703
Device Catalogue Number24703
Device Lot Number0033289697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown